# SDR 00FDEA00474

- Difficulty date: July 17, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N189FE
- Make and model: Boeing 727-22
- Aircraft serial: 19082
- Aircraft time: 64,789 hours, 48,105 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 4 Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, NR 4 LEAD EDGE SLAT FOUND CRACKED AT I/B ACTUATOR ATTACH RIB.  STOP DRILL, FAB AND INSTALLED PER IAW SRM 51-40-3 & SRM 51-30-2.
